# SDR YENA2023040700328

- Difficulty date: April 2, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,586 hours, 1,248 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'CLASS 2 AIR BLEED MAINT MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); SEE LP 3569631-2. MDDR 505669 (REPLACED ENG 1 BLEED HARNESS (FIN: 4170KS) REF AMM 36-11-61. MX-4 UPDATED PLACARD REMOVED.). MX-4 UPDATED. PLACARD REMOVED.'
